MATHEMATICA BOHEMICA, Vol. 130, No. 2, pp. 161-166 (2005)

The Weierstrass theorem on polynomial approximation

Rudolf Vyborny

Rudolf Vyborny, 15 Rialanna Street, Kenmore, Qld 4069, Australia e-mail:

Abstract: In the paper a simple proof of the Weierstrass approximation theorem on a function continuous on a compact interval of the real line is given. The proof is elementary in the sense that it does not use uniform continuity.

Keywords: approximation by polynomials

Classification (MSC2000): 41A10

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number] [Journals Homepage]
© 2005–2010 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition